# SDR DHL2007785008

- Difficulty date: October 17, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FORWARD PIT SHEAR TIE BS 520 BETWEEN STRINGER 28L AND 28R.  REMOVED FASTENERS IN AREA TO GAIN ACCESS IAW B-727 SRM 51-30-2, REMOVED CORROSION IAW B-727 SRM 51-10-6, FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1.  FABRICATED SHEAR TIE REPAIR, CUT OUT DAMAGED SHEAR TIE IAW B-727 SRM 53-10-2 FIGURE 3 AND 53-10-4 FIGURE 11.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR SHEAR TIE AT FORWARD PIT BS 520 BETWEEN STRINGER 28 L AND 28R IAW B727 SRM 51-30-2 AND 53-10-4 FIGURE 11.
